# SDR HEEA0016474

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 124044
- Condition: Reads High
- Location: Fuel Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENTS INDICATES HIGH ON FUEL PRESSURE INDICATOR.
